# SDR UPS01435550

- Difficulty date: March 3, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Nr 3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACKS ON NR 3 ENTRY DOOR LIGHTING HOLES.  *S/D*  ACCOMPLISHED REPAIR IAW EO 747-53-15-88270.
